MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL DR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2215-36
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During follow-up, inappropriate automatic mode switch episodes were observed.Technical support was contacted and suggested reprogramming the device to resolve the issue.The reprogramming is anticipated to be performed at follow-up.The patient was in stable condition.

Brand Name
CURRENT ACCEL DR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8038553
Report Number2938836-2018-11966
Device Sequence Number16525435
Product Code NVZ
UDI-Device Identifier05414734502641
UDI-Public05414734502641
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2012
Device Model NumberCD2215-36
Device Lot Number3345568
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1